IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information Networks (IN) [schedule] [select]
Chair Kenji Ishida (Hiroshima City Univ.)
Vice Chair Kunio Hato (Internet Multifeed)
Secretary Noburo Taniguchi (NTT), Fumitaka Hoshino (Univ. of Nagasaki), Kouhei Watabei (Nagaoka Univ. of Tech.), Tetsu Jyo (KDDI Research)

Technical Committee on Radio Communication Systems (RCS) [schedule] [select]
Chair Eiji Okamoto (Nagoya Inst. of Tech.)
Vice Chair Toshihiko Nishimura (Hokkaido Univ.), Tomoya Tandai (Toshiba), Fumihide Kojima (NICT)
Secretary Kazushi Muraoka (NEC), Tetsuya Yamamoto (Panasonic)
Assistant Koichi Adachi (Univ. of Electro-Comm.), Osamu Nakamura (Sharp), Manabu Sakai (Mitsubishi Electric), Masashi Iwabuchi (NTT), Tatsuki Okuyama (NTT DOCOMO)

Technical Committee on Network Virtualization (NV) [schedule] [select]
Chair Hiroaki Harai (NICT)
Vice Chair Tomohiro Otani (KDDI Research, Inc)
Secretary Takayuki Kuroda (NEC)
Assistant Chikara Sasaki (KDDI Research, Inc), Takahiro Hirayama (NICT)

Conference Date Thu, May 26, 2022 09:30 - 17:15
Fri, May 27, 2022 09:30 - 17:15
Topics Ad-Hoc/Sensor Networks/MANET, Mobile Networks, M2M/IoT Communications, Wi-Fi, IEEE802.15(ZigBee) and others 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IN, RCS.

Thu, May 26 AM 
Chair: Fumihide Kojima (NICT)
09:30 - 10:45
(1)
RCS
09:30-09:55 LiCo: Toward Lightweight Resolution of Signal Collisions in LoRaWAN RCS2022-13 Chenglong Shao, Osamu Muta (Kyushu Univ.)
(2)
RCS
09:55-10:20 Incorporation of MU-MIMO Technology into User-centric Cell-Free mMIMO System RCS2022-14 Sijie Xia, Chang Ge, Ryo Takahashi, Qiang Chen, Fumiyuki Adachi (Tohoku Univ.)
(3)
RCS
10:20-10:45 Multiuser Detection using Normalized Selection Combining Scheme for Indoor Wireless Optical CDMA Systems RCS2022-15 Taiga Kasukabe, Chedlia Ben Naila, Hiraku Okada, Masaaki Katayama (Nagoya Univ.)
  10:45-11:00 Break ( 15 min. )
Thu, May 26 AM 
Chair: Noburou Taniguchi (NTT Communications)
11:00 - 12:15
(4)
IN
11:00-11:25 Message Routing Based on Divided Logistics Areas for Drone Logistics Networks IN2022-1 Kazuya Matsutani, Shigetomo Kimura (Univ. of Tsukuba)
(5)
IN
11:25-11:50 A LP-based Clustering Routing Algorithm of Static Wireless Sensor Networks for Power Saving IN2022-2 Kazuya Matsui, Sigetomo Kimura (Tsukuba Univ.)
(6)
IN
11:50-12:15 Application of Darwinian Neurodynamics Model for Dynamic TDD Resource Allocation IN2022-3 Lu Chen, Masayuki Murata (Osaka Univ.)
  12:15-13:15 Break ( 60 min. )
Thu, May 26 PM 
Chair: Osamu Muta (Kyushu Univ.)
13:15 - 14:15
(7) 13:15-13:45 [Invited Lecture]
Method of uplink low latency using 5G Split Option 6 I/F IN2022-4 RCS2022-16
Yuki Yonezawa, Koji Akita, Daisuke Uchida, Tomoya Tandai (TOSHIBA)
(8) 13:45-14:15 [Invited Lecture]
Deployment of PoC Field towards Beyond 5G/6G IN2022-5 RCS2022-17
Jin Nakazato, Mitsuhiro Kuchitsu, Soh Masuko (RM), Keichi Tokugawa, Keiichi Kubota, Kei Sakaguchi (Titech)
  14:15-14:30 Break ( 15 min. )
Thu, May 26 PM 
14:30 - 15:20
(9) 14:30-15:20  
  15:20-15:45 Break ( 25 min. )
Thu, May 26 PM 
Chair: Tomoya Tandai (Toshiba)
15:45 - 17:15
(10)
RCS
15:45-17:15 [Tutorial Lecture]
Distributed Lossy Multi-terminal Communications over Fading MAC and Decision Making (This tutorial is funded by IoTAD-CEO project under CominLab) RCS2022-18
Tad Matsumoto (IMT-Atlantique, Brest, France, and Professor Emeritus, JAIST), Elsa Dupraz (IMT-Atlantique, Brest, France)
Fri, May 27 AM 
Chair: Masaki Ogura (Osaka University)
09:30 - 10:20
(11) 09:30-10:20 [Invited Talk]
Communication network control based on feature of data extracted by machine learning and its application example IN2022-6 RCS2022-19
Ryoichi Shinkuma (SIT)
  10:20-10:30 Break ( 10 min. )
Fri, May 27 AM 
Chair: Tutomu Murase (Nagoya University)
10:30 - 11:45
(12) 10:30-10:55 [Invited Lecture]
Rethinking about V2X requirements towards next generation AD and ADAS
-- What should be communication delays for next-generation V2X applications? --
IN2022-7 RCS2022-20
Satoshi Makido (Toyota CRDL)
(13) 10:55-11:20 [Invited Lecture]
Non-Orthogonal Multiple Access for Infrastructure-less Cellular-V2X IN2022-8 RCS2022-21
Takeshi Hirai (Osaka Univ.)
(14) 11:20-11:45 [Invited Lecture]
Empowering Federated Learning in Vehicular IoT IN2022-9 RCS2022-22
Celimuge Wu (UEC)
  11:45-13:00 Break ( 75 min. )
Fri, May 27 PM 
13:00 - 14:40
(15) 13:00-14:40  
  14:40-15:00 Break ( 20 min. )
Fri, May 27 PM 
Chair: Kenichi Higuchi (Tokyo Univ. of Science)
15:00 - 15:50
(16) 15:00-15:50 [Invited Talk]
Requirements to Beyond 5G/6G and new technologies to realize Beyond 5G/6G IN2022-10 RCS2022-23
Satoshi Konishi (KDDI Research)
  15:50-16:00 Break ( 10 min. )
Fri, May 27 PM 
Chair: Kohei Watabe (Nagaoka University of Technology))
16:00 - 17:15
(17)
IN
16:00-16:25 Apporoximation Betweenness Centrality focusing on paths affected by the connection of two graph IN2022-11 Kaito Miyakoshi, Kunitake Kaneko (Keio Univ.)
(18)
IN
16:25-16:50 Improvement of Throughput by User Cooperative Mobility with restricted position in Ad-Hoc Networks IN2022-12 Kotaro Inaoka, Jiquen Xie (Nagoya Univ.), Masaki Takanashi (Toyota Central R&D Labs), Satoshi Makido (Nagoya Univ./Toyota Central R&D Labs), Tutomu Murase (Nagoya Univ.)
(19)
IN
16:50-17:15 A study on cost improvement of connected car communication by using 3GPP compliant Opportunistic Data Transfer IN2022-13 Tetsu Joh, Masaki Suzuki, Takeshi Kitahara (KDDI)

Announcement for Speakers
General Talk (IN)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
General Talk (RCS)Each speech will have 18 minutes for presentation and 7 minutes for discussion.
Invited Lecture (IN)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited Lecture (RCS)Each speech will have 25 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Special Talk (RCS)Each speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Technical Committee on Information Networks (IN) Secretary and Assistant
Noburou TANIGUCHI (NTT)
Fumitaka HOSIHNO (University of Nagasaki)
E-: in_-cat 
RCS Technical Committee on Radio Communication Systems (RCS)   [Latest Schedule]
Contact Address Technical Committee on Radio Communication Systems (RCS) Secretary
Tetsuya Yamamoto (Panasonic Corporation)
E-:r_- 
NV Technical Committee on Network Virtualization (NV)   [Latest Schedule]
Contact Address Technical Committee on Network Virtualization (NV) Secretary
Takayuki Kuroda (NEC)
E-: nv+mgmt 
Announcement IEICE Technical Committee on Network Virtualization(NV) Web Site
https://www.ieice.org/~nv/english/


Last modified: 2022-05-24 09:57:26


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IN Schedule Page]   /   [Return to RCS Schedule Page]   /   [Return to NV Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan